Toshiyuki Sugawa
Toshiyuki Sugawa
Professor, Graduate School of Information Sciences, Tohoku University
Verified email at math.is.tohoku.ac.jp - Homepage
Title
Cited by
Cited by
Year
On the degenerate Beltrami equation
V Gutlyanskiĭ, O Martio, T Sugawa, M Vuorinen
Transactions of the American Mathematical Society 357 (3), 875-900, 2005
892005
Growth and coefficient estimates for uniformly locally univalent functions on the unit disk
YC Kim, T Sugawa
The Rocky Mountain journal of mathematics, 179-200, 2002
632002
Various domain constants related to uniform perfectness
T Sugawa
Complex Variables and Elliptic Equations 36 (4), 311-345, 1998
581998
A general approach to the Fekete-Szegö problem
JH Choi, YC Kim, T Sugawa
Journal of the Mathematical Society of Japan 59 (3), 707-727, 2007
562007
Some inequalities for the Poincaré metric of plane domains
T Sugawa, M Vuorinen
Mathematische Zeitschrift 250 (4), 885-906, 2005
472005
On conformal representations of the interior of an ellipse
S Kanas, T Sugawa
ANNALES-ACADEMIAE SCIENTIARUM FENNICAE MATHEMATICA 31 (2), 329, 2006
392006
Mapping properties of nonlinear integral operators and pre-Schwarzian derivatives
YC Kim, S Ponnusamy, T Sugawa
Journal of mathematical analysis and applications 299 (2), 433-447, 2004
392004
Coefficient bounds and convolution properties for certain classes of close-to-convex functions
YC Kim, JH Choi, T Sugawa
Proceedings of the Japan Academy, Series A, Mathematical Sciences 76 (6), 95-98, 2000
392000
Norm estimates of the pre-Schwarzian derivatives for certain classes of univalent functions
YC Kim, T Sugawa
Proceedings of the Edinburgh Mathematical Society 49 (1), 131-143, 2006
352006
Uniformly perfect sets: analytic and geometric aspects
T Sugawa
Sugaku Expositions 16 (2), 225, 2003
352003
Completely monotone sequences and universally prestarlike functions
S Ruscheweyh, L Salinas, T Sugawa
Israel Journal of Mathematics 171 (1), 285-304, 2009
332009
Some counterexamples in dynamics of rational semigroups
R Stankewitz, T Sugawa, H Sumi
arXiv preprint arXiv:0708.3434, 2007
242007
A self-duality of strong starlikeness
T Sugawa
Kodai Mathematical Journal 28 (2), 382-389, 2005
202005
Drawing Bers embeddings of the Teichmüller space of once-punctured tori
Y Komori, T Sugawa, M Wada, Y Yamashita
Experimental Mathematics 15 (1), 51-60, 2006
192006
Bers embedding of the Teichmüller space of a once-punctured torus
Y Komori, T Sugawa
Conformal Geometry and Dynamics of the American Mathematical Society 8 (5 c, 2004
182004
On the norm of pre-Schwarzian derivatives of strongly starlike functions
T SUGAWA
͌u^ 1012, 178-185, 1997
181997
The Bers projection and the -lemma
T Sugawa
Journal of Mathematics of Kyoto University 32 (4), 701-713, 1992
181992
The universal Teichmüller space and related topics
T Sugawa
Quasiconformal mappings and their applications, 261-289, 2007
172007
Coefficient estimates of analytic endomorphisms of the unit disk fixing a point with applications to concave functions
R Ohno, T Sugawa
Kyoto Journal of Mathematics 58 (2), 227-241, 2018
162018
Norm estimates for the Alexander transforms of convex functions of order alpha
JH Choi, YC Kim, S Ponnusamy, T Sugawa
Journal of mathematical analysis and applications 303 (2), 661-668, 2005
162005
The system can't perform the operation now. Try again later.
Articles 1–20